# SDR DXTA2021121553560

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 6,776 hours, 5,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000716
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: SWITCH ON THE ARM POSITION DURING FLIGHT ALL EMERGENCY LIGHT CAME ON AND STARTED FLICKERING .PUT SWITCH OFF POSITION BACK TO ARM POSITION AND ALL EMERGENCY LIGHT WERE ON AND FLICKERING AT INTERVAL. // SIGNOFF // REMOVED FAULTY AFT EMERGENCY LIGHTS BATTERY AND REPLACED WITH A NEW CUSTOMER SHIPPED EMERGENCY BATTERY. PERFOR1V1ED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM WITH NO DEFECTS NOTED. CLOSED ALL ACCESS GAINED TO FACILITATE THE MAINTENACE, AIRCRAFT INTERIOR RETURN TO ITS ORIGINAL CONFIGURATION. ALL WORK DONE IN REFERENCE WITH EMB-505S AMM 33-52-00.
